ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
HIGH QUALITY – Using 3-ply powerful protective barrier: Non-woven outer filter layer, melt-blown polypropylene filtration layer, and a soft absorbent non-woven inner filter layer. Winner disposable surgical mask is a type 2R mask made to EN14683 certification ≥98% filtration rate. Retaining low breathing resistance, allowing for easy and comfortable breathing for prolonged periods of time.
SECURE、COMFORTABLE AND ADJUSTABLE – Soft and elastic ear loop eliminate pressure to the ears for maximum comfort, avoid the uncomfortableness from long-time use, provides you a light weight wearing experience. Winner adjustable nose clip closely fit to your mouth, nose, and chin that provides comfort and safety.
ONE SIZE FITS ALL – 6.7in x 3.5in. Universal size of Winner face masks are suitable for both men and women,adualts. Disposable medical masks are using for personal protection. Suitable for all uses, even when wearing glasses.
SUPER VALUE FAMILY PACK – Independently sealed surgical mask designed packaging box for easy access also can avoid secondary pollution during transportation. Pack of 30 blue masks disposable bulk, enough to meet your family /staff / friends’ demands.
DISPOSABLE MEDICAL FACE MASKS – Avoid touching the mask while using. Replace mask with a new one as soon as it is damped do not re-use single-use masks. Remove mask from ear loops, discard immediately in a closed bin.
Comfort & Adjustable – this disposable mask includes smooth, soft and elastic ear loops allowing for a comfortable and secure fit. embedded with an adjustable nose wire provides a snug fit for both adults and children of all face sizes.
Fastening: Ear Loop
Medical,Disposable
Snug
Certification – winner medical masks are ce certified and comply with eu directive 14683:2019. documents available upon request.
High Filtration Capacity – winner medical surgical masks are designed to have a high filtration capacity whilst retaining low breathing resistance, allowing for easy and comfortable breathing for prolonged periods of time.
DISPOSABLE MEDICAL FACE MASKS – Avoid touching the mask while using. Replace mask with a new one as soon as it is damped do not re-use single-use masks. Remove mask from ear loops, discard immediately in a closed bin.
Crystals, live your life the way you want and help protect all your chakras.
Crystals lead to spiritual pathways while maintaining a solid foundation.
Crystal home furnishing accessories, stone generators, purification, degaussing meditation stones, mineral specimens and family gifts.
The nourishment of the crystal liver, the dredging of the gall bladder, detoxification, pain relief, life , release the soul karma, and liberate the inner
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Clearasil 5 in 1 Multi-Action Cleansing Pads is specially designed to fight 5 pimple problems: 1. Reduces excess oil & shine 2. Unblocks pores. 3. Evens skin tone. 4. Removes dirt. 5. Exfoliates for smoother skin.
✔️ IMPROVES SKIN TEXTURE & TONE: Clearasil 5 in 1 Multi-Action Cleansing Pads calm redness and inflammation for a clearer skin and an even skin tone.
✔️ SALICYLIC ACID & GLYCERIN FOR REFINING PORES – Specially formulated face cleanser ideal for unclogging and keeping pores clear, while helping to control excess sebum and soothing sensitive skin prone to acne, spots or breakouts.
✔️ PREVENT the appearance of new pimple marks and reduce the appearance of blackheads.
✔️ DERMATOLOGICALLY TESTED – Suitable for all skin types, even sensitive.
Clearasil Rapid Action Gel Wash is proven to work with your skin to open blocked pores for visibly clearer skin in as fast as 12 hours, so you can get on with your day with confidence. It provides rapid delivery of spot fighting ingredients that keeps working through the day.
IMPROVES SKIN TEXTURE & TONE: Clearasil Rapid Action Gel Wash reduces redness and inflammation for a clearer skin, fighting blocked pores by removing dirt and oil.
SALICYLIC ACID & GLYCERIN FOR REFINING PORES – Specially formulated face cleanser ideal for unclogging and keeping pores clear, while helping to control excess sebum and soothing sensitive skin prone to acne, spots or breakouts.
PREVENT the appearance of new spots by unclogging the pores and removing dirt.
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
Clearasil 5 in 1 Multi-Action Cleansing Pads is specially designed to fight 5 pimple problems: 1. Reduces excess oil & shine 2. Unblocks pores. 3. Evens skin tone. 4. Removes dirt. 5. Exfoliates for smoother skin.
✔️ IMPROVES SKIN TEXTURE & TONE: Clearasil 5 in 1 Multi-Action Cleansing Pads calm redness and inflammation for a clearer skin and an even skin tone.
✔️ SALICYLIC ACID & GLYCERIN FOR REFINING PORES – Specially formulated face cleanser ideal for unclogging and keeping pores clear, while helping to control excess sebum and soothing sensitive skin prone to acne, spots or breakouts.
✔️ PREVENT the appearance of new pimple marks and reduce the appearance of blackheads.
✔️ DERMATOLOGICALLY TESTED – Suitable for all skin types, even sensitive.
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
Clearasil Ultra Rapid Action Deep Pore Treatment toner works fast to open blocked pores, by using a spot fighting ingredient that works throughout the day to deliver a visibly clearer skin in as little as 4 hours
✔️ IMPROVES SKIN TEXTURE & TONE: Clearasil Ultra Rapid Deep Pore Treatment toner reduces redness and inflammation for a clearer skin, fighting clogged pores
✔️ SALICYLIC ACID & GLYCERIN FOR REFINING PORES – Specially formulated face cleanser ideal for unclogging and keeping pores clear, while helping to control excess sebum and soothing sensitive skin prone to acne, spots or breakouts
✔️ PREVENT the appearance of new spots by unclogging the pores and removing dirt
✔️ DERMATOLOGICALLY TESTED – Suitable for all skin types, even sensitive
Clearasil 5 in 1 Multi-Action Cleansing Pads is specially designed to fight 5 pimple problems: 1. Reduces excess oil & shine 2. Unblocks pores. 3. Evens skin tone. 4. Removes dirt. 5. Exfoliates for smoother skin.
✔️ IMPROVES SKIN TEXTURE & TONE: Clearasil 5 in 1 Multi-Action Cleansing Pads calm redness and inflammation for a clearer skin and an even skin tone.
✔️ SALICYLIC ACID & GLYCERIN FOR REFINING PORES – Specially formulated face cleanser ideal for unclogging and keeping pores clear, while helping to control excess sebum and soothing sensitive skin prone to acne, spots or breakouts.
✔️ PREVENT the appearance of new pimple marks and reduce the appearance of blackheads.
✔️ DERMATOLOGICALLY TESTED – Suitable for all skin types, even sensitive.
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray
8 in 1 hayfever relief: soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
Anti-inflammatory action: the adults’ nasal spray brings quick relief to allergy symptoms – Full prescription strength
Highly effective medication in comparison to other treatments: unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
How to use: Shake gently and apply two sprays into each nostril every morning and evening – Use regularly – Recommended for adults aged 18 or over
The effective relief for treating hayfever: the aqueous nasal spray for adults contains 50 micrograms of beclometasone dipropionate per spray